# SDR CALA2025040303468

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 79,554 hours, 34,756 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW 22D ILLUMINATES INTERMITENTLY OVERHEAD LIGHT SEAT 22D ILLUMINATING RED. DEACTIVATED LIGHT SUFFICIENT LIGHTING IN CABIN. COMPLIED WITH MEL 3320A LIGHT IS A CABIN OVERHEAD LIGHT, NOT AN EMERGENCY LIGHT. PLACE ON MEL 3320A. PULLED AND COLLARED MOOD LIGHTING E1, CIELING FWD H5 BREAKER ON P2000VU SUPPLEMENT 33-28-00. PULLED H5 PER SUBTASK 33-28-00-861-002. H5 BREAKER PULLED CIELING, FWD, RIGHT. ALL OTHER LIGHTS WORK NORMALLY.  PLACED ON MEL 3320A. RELAMPED AND REMOVED MEL. REF 33-20-00. OPS CHECK GOOD.
